# SDR UALA2011032301390

- Difficulty date: March 22, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 40,526 hours, 5,093 cycles
- Engine: Pwa PW40903
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 28A80401
- Condition: Faulty
- Location: Warning Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION SIGNAL SYSTEM DEFECTIVE AT ATTENDANT SEAT AT DOOR 3L.  3L POSITION DOES NOT ALARM OR LIGHT WHEN SYSTEM TESTED AT OTHER LOCATIONS, IT DOES LIGHT AND ALARM WHEN TESTED AT 3L, BUT NO ALARM OR LIGHTS AT ANY OTHER LOCATION.  PIGGYBACK GOOD EVAC PANEL, NO HELP   FOUND CREW SEAT AT 3L HAS FAULTY EVAC HARNESS.  REPLACED HARNESS ASSY.
